Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Noticed bald spots on head. Is it due to allergic to surgical prep chloraprep or prednizone shot?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
i have been on this amberen product since XXXXXXX 12. tonight, i was conditioning my very thick hair and found 2BALD SPOTS the size of quarters!!!!!! i am FREAKED out of my mind!!!! could it be the amberen? i am not on any meds, cancer survivor 9/11/01--radical hysterectomy and had a knee scope this past may 30. am almost 47 yrs. old...please see surgery...i had an allergic reaction to the surgical prep chlora..something and dr. gave me prednizone shot....could any of these cause these 2 bald spots which i discovered tonight?????
Posted Tue, 7 Aug 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 1 hour later
I would be pleased to answer your question .

Your BALD spots over the scalp are not related to any product or AMBEREN applications.
They are mostly something described as Alopecia Areata .
This condition is associated with balding on the scalp. Multiple patches of balding can be seen ( which are commonly size of quarters)

This condition is commonly treated with intralesional steroid injection that is the steroid ( triamcinolone ) is injected in to the bald spot . The hair grows back in a few weeks time and repeated injection may be needed.

Please do book an appointment with the Dermatologist.

Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor